# SDR 97FDEA00127

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48300
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Banjo Fitting
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 00192, RT NR 4 BANJO FITTING FWD MID HOLE HAS A CRACK INDICATION FWD FLANGE, FWD DIRECTION.  REF EO 8-5510-7-3314, COMPLIED WITH EA 8-5530-32533 OVERSIZE HOLE REPAIR RT NR 4 BANJO FITTING AND PYLON CARRY THROUGH CAP SEQ NR SNRM N00192.  COMPLETED 3/1/97.
